# SDR AALA20160926007

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 48,212 hours, 19,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  RIGHT WING LOWER SKIN IS CORRODED BENEATH THE DRAG LINE ASSEMBLY AT APPROXIMATELY FUSELAGE STATION 540 AND S21R.  REPAIRED SKIN IAW EA 263851.
